Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Differentiable functions on certain Banach spaces


Authors: Robert Bonic and John Frampton
Journal: Bull. Amer. Math. Soc. 71 (1965), 393-395
DOI: https://doi.org/10.1090/S0002-9904-1965-11310-6
MathSciNet review: 0172084
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information